Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN   FALL 2007 , Volume 18 , Number 4; Page(s) 339 To 345 .
 
Paper: 

DERIVATIONS ON CERTAIN SEMIGROUP ALGEBRAS

 
 
Author(s):  LASHKARIZADEH BAMI M.*, MOHAMMAD ZADEH B., SAME H.
 
* DEPARTMENT OF MATHEMATICS, UNIVERSITY OF ISFAHAN, ISFAHAN, ISLAMIC REPUBLIC OF IRAN
 
Abstract: 

In the present paper we give a partially negative answer to a conjecture of Ghahramani, Runde and Willis. We also discuss the derivation problem for both foundation semigroup algebras and Clifford semigroup algebras. In particular, we prove that if S is a topological Clifford semigroup for which Es is finite, then H1(M(S),M(S))={0}.

 
Keyword(s): FOUNDATION SEMIGROUP, SEMIGROUP ALGEBRA, DERIVATION, FIRST ORDER COHOMOLOGY, CLIFFORD SEMIGROUP
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

LASHKARIZADEH BAMI, M., & MOHAMMAD ZADEH, B., & SAME, H. (2007). DERIVATIONS ON CERTAIN SEMIGROUP ALGEBRAS. JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN, 18(4), 339-345. https://www.sid.ir/en/journal/ViewPaper.aspx?id=106083



Vancouver: Copy

LASHKARIZADEH BAMI M., MOHAMMAD ZADEH B., SAME H.. DERIVATIONS ON CERTAIN SEMIGROUP ALGEBRAS. JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN. 2007 [cited 2021July31];18(4):339-345. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=106083



IEEE: Copy

LASHKARIZADEH BAMI, M., MOHAMMAD ZADEH, B., SAME, H., 2007. DERIVATIONS ON CERTAIN SEMIGROUP ALGEBRAS. JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN, [online] 18(4), pp.339-345. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=106083.



 
  pdf-File
Yearly Visit 44
 
 
Latest on Blog
Enter SID Blog